Fibbilation!!!


I’d like to introduce you guys to the banes  of my ever loving existance. 

Meet:

Metformin 750xr, Celebrex 200

And our guest of honor: Victoza. 


AKA why I’ve been puking my guts out for the better part of this week. This shit is good for keeping the sugars steady, and has a side effect of weight loss. It also has the side effect of constant nausea and lets just call it “Lower GI issues”. Tmi? Maybe. But bleh. 

So, with this stuff if you are compliant, you have a couple weeks of feeling like shit then you become human again. Then, if you’re a stupid ass like me, and go totally noncompliant, and then restart 6 months later…. you get to experience all the joy associated with the meds AGAIN. 

Yeah. Life Pro Tip: Don’t fucking do it. Take your goddamned meds like your life depended on it, you know, because it kinda does. 

Because of the nausea I’m holding off on the fish oil and MVI. Probably will restart them when I’m less into worshipping at the throne if you get what I’m sayin’. 

Down a lb today, and currently holding down my snack of nuts (cashews, which aren’t a great Keto choice, I know, but it’s what I got in the house) and water. I had a few sips of Diet Coke. Meh, not anything special, but it helps cover the metal mouth taste from the metformin. (Yay another side effect. )

I might be brave and try a breakfast sausage. What’s the worst that can happen 🙂

Keep Strong and Keto On!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s